advertisement
Question
Posted by: Anri | 2011/10/14

Yaz and Yasmin vs Melodene

Middag Doc

Ek is n 35 jarige vrou. Gebruik al die pil vandat ek 17 jaar oud is. Die laaste 3 jaar was ek op Yasmin en van Januarie 2011 op Yaz. Ek kry vir die afgelope 2 jaar glad nie my sikus nie. Het gegaan vir n ondersoek en ook hormoon toetse. Estrogeen is bietjie laag volgens my toetse, verder het alles reg gelyk.

My probleem is dat ek die afgelope jaar of 2 my lus vir intiem heeltemal verloor het. En ek sukkel met droogheid ook. Kan myself net nie opgewek kry nie en dit is besig om my huwelik nadelig te beinvloed. Ek neem my man nie kwalik as hy my los nie.

My vraag is: Is dit dalk n beter opsie om n ander pil te probeer, soos bv Melodene?

Dankie vir u tyd.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most pills decrease libido to some extent and it is difficult to say what each pill will do to an individual person. If your family is complete, you could consider sterilisation, then you do not need to take any hormones.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011/10/17

Most pills decrease libido to some extent and it is difficult to say what each pill will do to an individual person. If your family is complete, you could consider sterilisation, then you do not need to take any hormones.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011/10/17

Most pills decrease libido to some extent and it is difficult to say what each pill will do to an individual person. If your family is complete, you could consider sterilisation, then you do not need to take any hormones.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011/10/17

Most pills decrease libido to some extent and it is difficult to say what each pill will do to an individual person. If your family is complete, you could consider sterilisation, then you do not need to take any hormones.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement